MAUDE Adverse Event Report: SECHRIST INDUSTRIES INC. SECHRIST INDUSTRIES INC.; CHAMBER, HYPERBARIC

SECHRIST INDUSTRIES INC. SECHRIST INDUSTRIES INC.; CHAMBER, HYPERBARIC
Model Number 3600HR-01-1
Medical Device Problem Code Pressure Problem (3012)
Health Effect - Clinical Code Ear Pain (4812)
Date of Event 10/15/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Customer is reporting that the chamber is extremely slow to decompress at the end of the treatment and holding back residual pressure when the door is opened.Patient made complaint of ear pain when door was opened by staff.The chamber was evaluated by a trained sechrist technician, it was determined that the chamber was functioning as intended and within its specifications.The reported issue could not be confirmed.Therefore, the patient incident was not a result of the chamber not functioning properly.There is no evidence that a manufacturing non-conformity contributed to the reported complaint, and the instructions for use (ifu) were reviewed and determined to provide adequate instructions and warnings for the safe use of the device.Therefore, no corrective or preventive actions are necessary at this time.All complaints are trended and reviewed by management on a monthly basis.As part of this monthly review, any excursion above the control limits for this failure mode will be asessed, documented, and acted upon as warranted.Manufacturer reference file no.: (b)(4).
 
Event or Problem Description
Customer reported, "the chamber is extremely slow to decompress at the end of treatment and holding back residual pressure when the door is opened.Patient made complaint of ear pain when the door was opened by staff.".

Brand Name
SECHRIST INDUSTRIES INC.
Common Device Name
CHAMBER, HYPERBARIC
Manufacturer (Section D)
SECHRIST INDUSTRIES INC.
4225 e. la palma avenue
anaheim CA 92807
Manufacturer (Section G)
SECHRIST INDUSTRIES INC.
4225 e. la palma avenue
anaheim CA 92807
Manufacturer Contact
majid mashayekh
4225 e. la palma avenue
anaheim, CA 92807
7145798400
MDR Report Key20614469
Report Number2020676-2024-00020
Device Sequence Number8792489
Product Code CBF
UDI-Device Identifier00899660002147
UDI-Public00899660002147
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K140559
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 11/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3600HR-01-1
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/15/2024
Initial Report FDA Received Date11/05/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/22/2013
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown